# SDR AALA971321

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Corroded
- Location: Bs 775-805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FORWARD CARGO CHILL DUCT WEB BOTTOM SIDE OF CEILING, STA 775 TO STA 805 AT MINUS 25 OF CENTERLINE.  REMOVED DAMAGED AREA, INSTALLED DOUBLER PER SRM 53-00-01.  TST:  71,127.03 HOURS.  CYCLES:  29,268.  (X)
